# SDR REXA201100884

- Difficulty date: November 28, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Aircraft time: 15,353 hours, 12,877 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDG 2 CAUTION MSG.  EMERGENCY DECLARED.  IDG 2 INTERMITTENT BUT MOSTLY ON AFTER FL170.  REPAIRED WIRE TO RT IDG OVERTEMP SWITCH IAW ESPM 20-17-10.  RECONNECTED RT IDG IAW AMM 24-11-01.  OPC GOOD.
